Tsukuba Journal of Mathematics

Exponential and super-exponential localizations for one-dimentional Schroedinger operators with Lévy noise potentials

Nariyuki Minami

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 13, Number 1 (1989), 225-282.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496161019

Digital Object Identifier
doi:10.21099/tkbjm/1496161019

Mathematical Reviews number (MathSciNet)
MR1003604

Zentralblatt MATH identifier
0694.60058

Citation

Minami, Nariyuki. Exponential and super-exponential localizations for one-dimentional Schroedinger operators with Lévy noise potentials. Tsukuba J. Math. 13 (1989), no. 1, 225--282. doi:10.21099/tkbjm/1496161019. https://projecteuclid.org/euclid.tkbjm/1496161019


Export citation